| Title |
Numerical mathods for a viscous incompressible heavy liquid motion equations |
| Translation of Title |
Sunkiojo nespūdžiojo skysčio tekėjimo lygčių skaitiniai sprendimo metodai. |
| Authors |
Čiegis, R ; Meilūnas, M ; Štikonas, A |
| DOI |
10.3846/13921525.1997.10531681 |
| Full Text |
|
| Is Part of |
Statyba.. Vilnius : Technika. 1997, Nr. 2 (10), p. 32-36.. ISSN 1392-1525 |
| Published |
Vilnius : Technika |
| Type |
Journal article |
| Language |
English |
| Publication date |
1997 |
| CC license |
|